# SDR ABXA2024128247

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,959 hours, 27,910 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT ENGINE START UP, RIGHT ENGINE OVERTEMP ON START UO - TEMP REACHED 545 DEG C. AIRCRAFT RETURNED TO THE GATE. MAINTENANCE GROUNDED THE AIRCRAFT. MAINTENANCE TROUBLE SHOT IAW B767 FIM 71-05 FAULT TREE 801 AND FIM 71-08 FAULT TREE 816. ENG EXC PG ON EICAS SHOWED ENG 2 MAX EGT OF 545 DEG C FOR 0.1 SECONDS. PERFORMED EEC BIT CHECK IAW B767 FIM 71-01 FAULT TREE 8404. NO FAULTS NOTED AT THAT TIME. PERFORMED AUTO EVENT MSG CHECK AND CLEARED IAW B767 FIM 71-08 FT 810. NO FURTHER DISCREPANCIES. AIRCRAFT RETURNED TO SERVICE.
